Alert archive / Minnesota / Red Flag Warnings in 2015

Red Flag Warning 9, NWS Aberdeen, SD

April 11, 2015Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this red flag warning at Apr 11, 2015, 2:52 AM CDT for Big Stone County, Traverse County, Minnesota. It took effect at Apr 11, 2015, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2015, 2:52 AM CDT (07:52 UTC)
In effect from
Apr 11, 2015, 1:00 PM CDT
Expired
Apr 11, 2015, 8:00 PM CDT
In force
7 hr
Issued by
NWS Aberdeen, SD

Counties Big Stone County, MN, Traverse County, MN

The radar

The Aberdeen radar (KABR), 154 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 7.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2619 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WWUS83 KABR 110752
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
252 AM CDT SAT APR 11 2015

...FIRE WEATHER CONDITIONS EXPECTED TODAY...

SDZ267-270-111600-
/O.UPG.KABR.FW.A.0007.150411T1800Z-150412T0100Z/
/O.NEW.KABR.FW.W.0009.150411T1800Z-150412T0100Z/
LOWER BAD RIVER-MISSOURI COTEAU-
252 AM CDT SAT APR 11 2015

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 267 AND 270...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE FIRE
WEATHER WATCH IS NO LONGER IN EFFECT.

* AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267 AND 
  270.

* WINDS...SOUTH 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...FROM 10 TO 20 PERCENT.

* IMPACTS...FIRES COULD SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

MNZ039-046-SDZ268-269-271>273-111600-
/O.NEW.KABR.FW.W.0009.150411T1800Z-150412T0100Z/
TRAVERSE-BIG STONE-UPPER CHEYENNE-UPPER MISSOURI COTEAU-
UPPER JAMES RIVER-PRAIRIE COTEAU-RED RIVER VALLEY-
252 AM CDT SAT APR 11 2015 /152 AM MDT SAT APR 11 2015/

...RED FLAG WARNING IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS
AFTERNOON TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039...046...268...269...
271...272 AND 273...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 8 PM CDT /7 PM MDT/
THIS EVENING.

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONES 268...269...271...272 AND 
  273.

* WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 20 PERCENT.

* IMPACTS...FIRES COULD SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

CONNELLY
3 follow-up statements
796 
WWUS83 KABR 111835
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
135 PM CDT SAT APR 11 2015

...CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON...

MNZ039-046-SDZ267>273-120100-
/O.CON.KABR.FW.W.0009.000000T0000Z-150412T0100Z/
TRAVERSE-BIG STONE-LOWER BAD RIVER-UPPER CHEYENNE-
UPPER MISSOURI COTEAU-MISSOURI COTEAU-UPPER JAMES RIVER-
PRAIRIE COTEAU-RED RIVER VALLEY-
135 PM CDT SAT APR 11 2015 /1235 PM MDT SAT APR 11 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 039...046...267...268...269...270...271...272 AND 273...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONES 267...268...269...270... 
  271...272 AND 273.

* WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ACROSS
  NORTHEAST SOUTH DAKOTA AND WEST CENTRAL MINNESOTA. SOUTHWEST 10
  TO 20 MPH WITH GUSTS AROUND 25 MPH ACROSS CENTRAL SOUTH DAKOTA.

* RELATIVE HUMIDITY...10 TO 20 PERCENT ACROSS CENTRAL SOUTH
  DAKOTA. 20 TO 25 PERCENT ACROSS NORTHEAST SOUTH DAKOTA AND WEST
  CENTRAL MINNESOTA.

* IMPACTS...FIRES WILL SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
TMT
200 
WWUS83 KABR 112006
RFWABR

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
306 PM CDT SAT APR 11 2015

...VERY HIGH TO EXTREME FIRE DANGER INTO EARLY EVENING AND AGAIN
SUNDAY AFTERNOON...

SDZ267>271-120415-
/O.NEW.KABR.FW.A.0008.150412T1800Z-150413T0100Z/
/O.CON.KABR.FW.W.0009.000000T0000Z-150412T0100Z/
LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU-
MISSOURI COTEAU-UPPER JAMES RIVER-
306 PM CDT SAT APR 11 2015 /206 PM MDT SAT APR 11 2015/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 267...268...269...270 AND 271...

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 267...268...269...270 AND 271...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FIRE
WEATHER WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

* AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 
  268...269...270 AND 271.

* WINDS...SOUTH TO SOUTHWEST 15 TO 30 MPH WITH GUSTS AROUND 40 MPH
  THROUGH EARLY EVENING. STRONGEST WINDS IN THE JAMES RIVER
  VALLEY. FOR SUNDAY...NORTHWEST WINDS 25 TO 30 MPH WITH GUSTS
  AROUND 40 MPH.

* RELATIVE HUMIDITY...10 TO 20 PERCENT THROUGH EARLY EVENING. FOR
  SUNDAY...15 TO 20 PERCENT.

* IMPACTS...FIRES WILL SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

MNZ039-046-SDZ272-273-120100-
/O.CON.KABR.FW.W.0009.000000T0000Z-150412T0100Z/
TRAVERSE-BIG STONE-PRAIRIE COTEAU-RED RIVER VALLEY-
306 PM CDT SAT APR 11 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 039...
046...272 AND 273...

* AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 039 AND 046. 
  IN SOUTH DAKOTA...FIRE WEATHER ZONES 272 AND 273.

* WINDS...SOUTH TO SOUTHWEST 25 TO 35 MPH WITH GUSTS AROUND 45
  MPH.

* RELATIVE HUMIDITY...15 TO 25 PERCENT.

* IMPACTS...FIRES WILL SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
TMT
998 
WWUS83 KABR 120103 AAA
RFWABR

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
803 PM CDT SAT APR 11 2015

...VERY HIGH TO EXTREME FIRE DANGER SUNDAY...

SDZ267>271-120915-
/O.EXP.KABR.FW.W.0009.000000T0000Z-150412T0100Z/
/O.CON.KABR.FW.A.0008.150412T1800Z-150413T0100Z/
LOWER BAD RIVER-UPPER CHEYENNE-UPPER MISSOURI COTEAU-
MISSOURI COTEAU-UPPER JAMES RIVER-
803 PM CDT SAT APR 11 2015 /703 PM MDT SAT APR 11 2015/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
FIRE WEATHER ZONES 267...268...269...270 AND 271...
...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 267...268...269...270 AND 271...

* AFFECTED AREA...IN SOUTH DAKOTA...FIRE WEATHER ZONES 267... 
  268...269...270 AND 271.

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 13 PERCENT.

* IMPACTS...FIRES WILL SPREAD VERY QUICKLY DUE TO DEAD FUELS... 
  GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

&&

$$

MNZ039-046-SDZ272-273-120215-
/O.EXP.KABR.FW.W.0009.000000T0000Z-150412T0100Z/
TRAVERSE-BIG STONE-PRAIRIE COTEAU-RED RIVER VALLEY-
803 PM CDT SAT APR 11 2015

...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE
HUMIDITY FOR FIRE WEATHER ZONES 039...046...272 AND 273...

RH HAS RISEN ABOVE 30 PERCENT THIS EVENING. WINDS WILL REMAIN
GUSTY THROUGH THE NIGHT AT 15 TO 30 MPH.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this red flag warning went out at Apr 11, 12:26 AM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 11, 12:26 AM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1226 AM CDT SAT APR 11 2015

.UPDATE...
ISSUED AT 1225 AM CDT SAT APR 11 2015

SEE UPDATED AVIATION DISCUSSION BELOW.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 320 PM CDT FRI APR 10 2015

ONCE AGAIN...FIRE WEATHER CONCERNS HAVE CROPPED UP AND WILL BE THE
MAIN FOCUS IN THE SHORT TERM PERIOD. FIRST OFF FOR TONIGHT...WEAK
SHORTWAVE ENERGY DRIFTS ACROSS THE DAKOTAS AND MODELS STILL
SHOWING A FEW SPRINKLES OR WDLY SCT VERY LIGHT SHOWERS MOVING
ACROSS WESTERN AND CENTRAL SD. HI RES MODELS PICKING UP ON THIS
ACTIVITY TOO. MAIN PROBLEM WILL BE THE DRY AIR BELOW THE CLOUD
LAYER AS SHOWN IN SOUNDINGS. NEVERTHELESS...STILL WORTHY OF A
SLIGHT CHANCE MENTION OVER THE WESTERN CWA FOR LATE TONIGHT. MIGHT
BE MAINLY VIRGA/SPRINKLES...BUT A 30 TO 40 KNOT LOW LEVEL JET ALSO
DEVELOPS OVERNIGHT WITH THE NOSE/BEST CONVERGENCE OVER CENTRAL
SD...SO MAY BE ABLE TO GET A FEW SHOWERS GOING.

FOCUS THEN SHIFTS TO FIRE WEATHER ISSUES SATURDAY AND SUNDAY. FOR
TOMORROW...DRY AIR MASS REMAINS IN PLACE AS BREEZY SOUTHERLY WINDS
DEVELOP. STRONGEST WINDS WILL BE OVER THE EASTERN CWA...BUT SPEEDS
STILL APPEAR STRONG ENOUGH TO BE FLIRTING WITH RED FLAG CRITERIA
OVER CENTRAL/SOUTH CENTRAL SD. COMBINE THIS WITH FORECAST MIN RH
VALUES DROPPING TO AROUND 20 PERCENT OR LESS. HAVE THEREFORE
ISSUED A FIRE WEATHER WATCH FOR THE SOUTH CENTRAL SD ZONES FOR
SATURDAY AFTERNOON. DID NOT ISSUE ANYTHING FOR THE EASTERN ZONES
SINCE CURRENT FORECAST RH VALUES ARE AROUND 30 PERCENT IN THE
AFTERNOON...A BIT TOO HIGH AT THIS POINT TO CONSIDER HEADLINES.

COLD FRONT MOVES ACROSS THE CWA SATURDAY NIGHT INTO SUNDAY
MORNING...BRINGING GUSTY NORTHWEST WINDS SUNDAY AFTERNOON. RH
VALUES WILL ONCE AGAIN BE RATHER LOW WITH READINGS AROUND 20
PERCENT OVER CENTRAL SD DURING THE AFTERNOON. COULD VERY LIKELY BE
LOOKING AT FIRE WEATHER HEADLINES AGAIN TO HIGHLIGHT THE VERY HIGH
TO EXTREME FIRE DANGER.

.LONG TERM...(MONDAY THROUGH FRIDAY)
ISSUED AT 320 PM CDT FRI APR 10 2015

THE PERIOD OPENS DRY WITH HIGH PRESSURE AT THE SFC AND A BUILDING
RIDGE ALOFT. SOUTHERLY FLOW WILL SET UP ON TUESDAY AHEAD OF AN
APPROACHING LOW PRESSURE SYSTEM. AS THIS LOW GETS SOME ADDED
ENERGY AND LIFT FROM AN UPPER TROUGH ON WED SLIGHT CHANCES FOR A
RAIN SHOWER OR TWO WILL DEVELOP. MODELS HAVE NOT BEEN AT ALL
CONSISTENT WITH THE PRECIP POTENTIAL FOR THIS SYSTEM MID WEEK.
THEREFORE WILL KEEP ONLY A LOW POP MENTION FOR NOW. ONCE THE UPPER
TROUGH EXITS EARLY THURSDAY CONDITIONS WILL DRY OUT ONCE AGAIN
ACROSS SOUTH DAKOTA.

TEMPERATURES WILL BE WELL ABOVE AVERAGE THROUGH THE
WEEK...WITH THE WARMEST DAY ON TUESDAY AND THE COOLEST..CLOUD
SUPPRESSED DAY ON THURSDAY. TEMPS WILL RANGE FROM THE UPPER 50S ON
THE THURSDAY TO NEAR 80 ON TUESDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1225 AM CDT SAT APR 11 2015

VFR CONDITIONS WILL PREVAIL THROUGH THE VALID TAF PERIOD. LIGHT
WINDS TONIGHT WILL BECOME GUSTY FROM THE SOUTH BY MID MORNING.
SUSTAINED WINDS OF 15 TO 20 KTS WILL BE POSSIBLE FOR THE TERMINALS
OF KABR/KATY. LIGHTER WINDS ARE EXPECTED ALONG THE MISSOURI RIVER.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
     SDZ267-270.

MN...NONE.
&&

SHORT TERM...TMT
LONG TERM...WISE
AVIATION...PARKIN
Hazardous weather outlook, Apr 10, 3:53 AM CDT, 22 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
353 AM CDT FRI APR 10 2015

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-110900-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
353 AM CDT FRI APR 10 2015 /253 AM MDT FRI APR 10 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RANGELAND FIRE DANGER WILL REACH THE HIGH TO VERY HIGH CATEGORY
SATURDAY. FIRE WEATHER WILL CONTINUE TO BE AN ISSUE FOR SUNDAY
FOLLOWING A COLD FRONT WHICH WILL RESULT IN VERY STRONG WINDS
ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

CONNELLY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 3:06 PM CDTFire Weather WatchABR13 hr

Nearby

Red Flag Warnings in Minnesota, 2015Red Flag Warnings in South Dakota, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.